# SDR MWEA011339

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 99124533
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE, CORROSION AROUND BN NUT, ONE ELONGATED FASTENER HOLE AND THREE EMPTY FASTENER HOLES, FORWARD CARGO DOOR JAMB BAY, STATION 427 TO 435, LONGERON 28 RIGHT TO 26 RIGHT  --  REMOVED, FABRICATED AND INSTALLED REPAIR ANGLE.
